Common fixed point theorems in metric spaces satisfying an implicit relation

S.D. Diwan, A.K. Thakur, H. Raja

Abstract


In this paper, we establish common fixed point theorems in metric spaces using the (CLRg) property based on the implicit functions due to Popa. An example is provided to support our main results, which generalize and improve the corresponding results announced recently.

Full Text: PDF

How to Cite this Article:

S.D. Diwan, A.K. Thakur, H. Raja, Common fixed point theorems in metric spaces satisfying an implicit relation, Advances in Fixed Point Theory, Vol 6, No 2 (2016), 167-174

Copyright © 2016 S.D. Diwan, A.K. Thakur, H. Raja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.